MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5-K
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) / (b)(4) product not returned for investigation.First lead reported to the fda 3004426659-2024-00037.
 
Event or Problem Description
During review of the patient ecog data, high impedance were observed on the left lead ((b)(6)).This is indicative of a lead break.Artifact was duplicated when the physician palpated around the head.Evidence of high impedance was noted to have started around(b)(6) 2023.Detection was modified.There is no report of a fall or trauma that could have contributed to a lead break.On (b)(6) 2024 - after performing an interrogation on the patient, impedances 2 and 3 on the right lead (sn (b)(6)) were flat and contact 3 on the left lead ((b)(6)) exhibited similar behavior.This supports the hypothesis of a suspected lead fracture on both leads, as impedances should be normal and every time they were measured, they were abnormal.On (b)(6) 2024, the patient underwent lead explants.Both thalamic leads (right and left) that are suspected to be fractured were removed along with the rns neurostimulator.The patient is scheduled to have a reimplant, of the rns system after an mri is performed to establish new thalamic lead targets.There is no indication of a rns neurostimulator failure.Reimplant of the rns system is scheduled for (b)(6) 2024.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key19305884
Report Number3004426659-2024-00038
Device Sequence Number6438209
Product Code PFN
UDI-Device Identifier00855547005038
UDI-Public010085554700503817190511
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-330-3.5-K
Device Catalogue Number1007604
Device Lot Number22189-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age17 YR
Patient SexFemale